# SDR AALA201907119015

- Difficulty date: July 3, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 20,903 hours, 8,296 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT ATTENDANT EMERGENCY FLASHLIGHT CONDITION LED DID NOT ILLUMINATE DURING PERIODIC SERVICE CHECK, BATTERY DISCHARGED. REPLACED FLASHLIGHT BATTERY PER CMM 25-60-02 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
